# SDR DALA2019040522229

- Difficulty date: April 2, 2019
- Submitted: April 6, 2019
- Operation: Air carrier
- Aircraft: N896DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62777
- Aircraft time: 3,252 hours, 1,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DISCONTINUED TAKE-OFF AT 65 KNOTS DUE TO L1 DOOR LIGHT ILLUMINATED.  PERFORMED FORWARD ENTRY DOOR SOFT UNLATCH ADJUST IAW  AMM. ADJUSTED CONTROL ROD FOR LATCHING CAM AND TIGHTENED LOOSE JAM NUT. CHECKED ADJUSTMENT OF DOOR SWITCH S1147. CHECKS GOOD. OK FOR SERVICE. (5838830).
